Translator Disclaimer
2012 The Existence of Fixed Points for Nonlinear Contractive Maps in Metric Spaces with w -Distances
Hossein Lakzian, Ing-Jer Lin
J. Appl. Math. 2012(SI03): 1-11 (2012). DOI: 10.1155/2012/161470

Abstract

Some fixed point theorems for ( φ , ψ , p ) -contractive maps and ( φ , k , p ) -contractive maps on a complete metric space are proved. Presented fixed point theorems generalize many results existing in the literature.

Citation

Download Citation

Hossein Lakzian. Ing-Jer Lin. "The Existence of Fixed Points for Nonlinear Contractive Maps in Metric Spaces with w -Distances." J. Appl. Math. 2012 (SI03) 1 - 11, 2012. https://doi.org/10.1155/2012/161470

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.54044
MathSciNet: MR2880835
Digital Object Identifier: 10.1155/2012/161470

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top